Health Canada, the department of the Government of Canada responsible for national health policy has added Bell’s Palsy as a warning to Pfizer COVID-19 vaccine labels.
Must Watch: Would you live on 3D Printed Mars for a year for $60,000?
Cases of Bell’s Palsy have been reported in a number of people in Canada and internationally.
So far in Canada, “there has been a total of 206 reports of Bell’s Palsy following a Pfizer vaccination,” the health agency told Global News in an email Friday.
Symptoms after vaccination may include temporary weakness or paralysis on one side of the face, according to an advisory issued by the department.
Other symptoms include, “uncoordinated movement of the muscles that control facial expression; loss of feeling in the face; headache; tearing from the eye; drooling; lost sense of taste on the front two-thirds of the tongue; hypersensitivity to sound in one ear; or inability to close an eye on one side of the face,” according to the advisory.
Subscribe to GreatGameIndia
Health Canada has received 2,849 reports of serious adverse events, including heart inflammation, allergic reactions, blood clots and strokes.
The Moderna COVID-19 vaccine label already comes with information about reported cases of Bell’s Palsy, and Health Canada “is continuing to assess this issue for all authorized COVID-19 vaccines” currently in use in the country, the release clarified. “The Department will take further action if necessary.”
Health Canada advises people who feel the symptoms of Bell’s Palsy to seek medical attention.
Earlier it was revealed, the Pfizer coronavirus vaccine may be linked to a form of severe eye inflammation called uveitis which can lead to permanent loss of vision, according to a multicenter Israeli study led by Prof. Zohar Habot-Wilner from Tel Aviv’s Sourasky Medical Center.
The Israeli Peoples Committee (IPC), a civilian body made of leading Israeli health experts, published its April report into the Pfizer vaccine’s side effects indicating damage to almost every system in the human body.
Pfizer vaccine is linked to more deaths in Israel than AstraZeneca’s in the whole of Europe. The findings are catastrophic on every possible level. This is a detailed report that highlights the most devastating findings.
The U.S. Food and Drug Administration on Friday added a warning to patient and provider fact sheets for the Pfizer and Moderna Covid-19 vaccines to indicate risk of heart inflammation.
Inflammation and swelling of the heart, a condition known as Myocarditis, has been identified in many youngsters who have received their dose of Pfizer-BioNTech COVID-19 vaccine.
Myocarditis is a heart condition that leads to the inflammation of the heart muscles. The inflammation is a result of the body’s immune response to a certain infection, which leads to weakening and swelling of the heart.